Volume 5, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Lefschetz fibrations on compact Stein surfaces

Selman Akbulut and Burak Özbağcı

Geometry & Topology 5 (2001) 319–334
Bibliography
1 S Akbulut, R Matveyev, A convex decomposition theorem for 4–manifolds, Internat. Math. Res. Notices (1998) 371 MR1623402
2 S Akbulut, B Ozbagci, On the topology of compact Stein surfaces, Int. Math. Res. Not. (2002) 769 MR1891172
3 Y Eliashberg, Topological characterization of Stein manifolds of dimension $\gt 2$, Internat. J. Math. 1 (1990) 29 MR1044658
4 D Gabai, Detecting fibred links in $S^3$, Comment. Math. Helv. 61 (1986) 519 MR870705
5 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. $(2)$ 148 (1998) 619 MR1668563
6 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, American Mathematical Society (1999) MR1707327
7 J Harer, How to construct all fibered knots and links, Topology 21 (1982) 263 MR649758
8 K Honda, On the classification of tight contact structures I, Geom. Topol. 4 (2000) 309 MR1786111
9 A Kas, On the handlebody decomposition associated to a Lefschetz fibration, Pacific J. Math. 89 (1980) 89 MR596919
10 A Loi, R Piergallini, Compact Stein surfaces with boundary as branched covers of $B^4$, Invent. Math. 143 (2001) 325 MR1835390
11 H C Lyon, Torus knots in the complements of links and surfaces, Michigan Math. J. 27 (1980) 39 MR555835
12 L Rudolph, Quasipositive plumbing (constructions of quasipositive knots and links V), Proc. Amer. Math. Soc. 126 (1998) 257 MR1452826
13 L Rudolph, Constructions of quasipositive knots and links III: A characterization of quasipositive Seifert surfaces, Topology 31 (1992) 231 MR1167166
14 L Rudolph, Quasipositive annuli (Constructions of quasipositive knots and links IV), J. Knot Theory Ramifications 1 (1992) 451 MR1194997
15 L Rudolph, An obstruction to sliceness via contact geometry and “classical” gauge theory, Invent. Math. 119 (1995) 155 MR1309974
16 J R Stallings, Constructions of fibred knots and links, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif., 1976), Part 2", Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc. (1978) 55 MR520522
17 I Torisu, Convex contact structures and fibered links in 3–manifolds, Internat. Math. Res. Notices (2000) 441 MR1756943